# SDR CA140717004

- Difficulty date: May 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 215K4432
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT TESTS PRIOR DELIVERY, IT WAS DISCOVERED THAT THE DIGITAL CLOCK AFFECTED THE POWER SWITCHING RELAY FOR THE LANDING GEAR INDICATION, ALMOST CAUSING THE LOSS OF THE INDICATION SHOULD THE INDICATION CIRCUIT BREAKER (CB) OPENED WHILE THE EMERGENCY BUS COULD STILL ALLOW THE INDICATION.   THIS SPECIFIC DIGITAL CLOCK IS INSTALLED PER SB 215-4432.  FURTHER INVESTIGATION IDENTIFIED THAT THE REVISED INSTALLATION OF THE CLOCK MAKES IT SUCH THAT RESIDUAL CURRENT WILL POWER THE SWITCHING RELAY FOR THE INDICATION HENCE PREVENTING THE SWITCH TO THE BATTERY BUS IN CASE OF THE CB FAILURE. THE SITUATION FOR THIS AIRCRAFT WAS FIXED BY INTRODUCING A DIODE.
